# SDR REXA2018012100036

- Difficulty date: January 21, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 27,436 hours, 25,106 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100801
- Part serial: 105551
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S OXYGEN MASK HARNESS WILL NOT INFLATE.   REMOVED AND REPLACED THE OXYGEN MASK IAW AMM 35-11-12, OPS CHECKED GOOD.
